# SDR AALA972507

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49326
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT SWITCH AT FORWARD FLIGHT ATTENDANT STATION FOUND INOPERABLE.  TIGHTENED LOOSE TERMINAL ON EMERGENCY LIGHT SWITCH.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
